Christensen measurable solutions of generalized Cauchy functional equations. (Short Communications).
Aequationes mathematicae, Tome 31 (1986), pp. 119-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Cauchy functional equations, Haar measurable homomorphism, measurability, continuity, Abelian Polish topological group, Christensen measurable sets, topological spaces, Christensen measurable function
@article{AM2_1986__31_137150,
author = {Zbigniew Gajda},
title = {Christensen measurable solutions of generalized {Cauchy} functional equations. {(Short} {Communications).}},
journal = {Aequationes mathematicae},
pages = {119--120},
year = {1986},
volume = {31},
zbl = {0634.39012},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137150/}
}
Zbigniew Gajda. Christensen measurable solutions of generalized Cauchy functional equations. (Short Communications).. Aequationes mathematicae, Tome 31 (1986), pp. 119-120. http://geodesic.mathdoc.fr/item/AM2_1986__31_137150/